... take it. I want to know if it's safe or what the odds are. I have read too much into the warnings and it has scared me a bit. My doc promised me it was safe. I am only to take a 50 mg tab split it and take one half in the morning and the other in the evening so it seems not to be much compared to what it says for the starting dose for most to be 100mg.
16 Jun 2009
Lopressor (metoprolol) is a very common and widely prescribed drug which has been used successfully for over thirty years. It is considered one of the safer drugs out there. Remember you have to weigh up the risk of not taking it - high blood pressure left untreated can cause lots of problems.
The dose you are on is on the lower side of normal - it is always good to start low and have your doctor increase the dose later if needed - this will also help minimize any side effects.
You will find info on Lopressor (metoprolol) at http://www.drugs.com/metoprolol.html
Main thing to remember taking Lopressor is that once you start taking it, you must continue to take it - regularly every day - and have regular check-ups with your doctor. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 25 mg of Metoprolol tartrate twice daily. My Doctor now wants me to take 1 mg of Terazosin at bedtime. I am concerned that this may lower my ...
1 answer • 3 Nov 2009
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010
Hypertension - I have just been diagnosed with high blood pressue. I have been prescribed lopressor and hctz. I am really down about this. anyone out ...
1 answer • 18 Nov 2010
... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these ...
2 answers • 23 Sep 2011
... pressure during a spike. My latest BP regimen is .3mg Clonidine at night she took me off the 50 mg Metropolol I was taking in the morning but ...
3 answers • 4 Jun 2013